# SDR R61A202003070374

- Difficulty date: February 21, 2020
- Submitted: March 7, 2020
- Operation: Air carrier
- Aircraft: N234JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000226
- Aircraft time: 31,489 hours, 19,273 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel Support
- Part number: 17086181005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CORROSION ON R/H AFT PANEL SUPPORT AT FRM90. REMOVED AND REPLACED R/H AFT PANEL SUPPORT AT FRM90 PER SRM 51-40--
08. APPLIED SURFACE PROTECTIION PER SRM 51-23-05, 51-23-06.  A/C REMAINS IN CHECK.
